MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FV-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: left side deflation of a tissue expander due to one of the tabs breaking off.
 
Event or Problem Description
Healthcare professional reported left side deflation of a tissue expander due to one of the tabs breaking off.Device has been explanted.
 
Event or Problem Description
Healthcare professional reported, left side deflation of a tissue expander, due to one of the tabs breaking off.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, curved opening, around 75-100% of the suture tap is missing, delamination of suture tap, yellow particles in shell.The leak test and microscopic analysis was performed which identified, curved striated openings on anterior side assessed, as surgical damage.Curved sharp openings on suture taps assessed, as unidentified (tear) opening.(a dimension measurement in the shell was performed which identify, the thickness within specification).Partial delamination of suture tap assessed, as adhesive failure.

Brand Name
NATRELLE TE SMOOTH 133S-FV-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12203688
Report Number9617229-2021-47350
Device Sequence Number16474554
Product Code LCJ
UDI-Device Identifier10888628043794
UDI-Public10888628043794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model Number133S-FV-13-T
Device Catalogue Number133S-FV-13-T
Device Lot Number3417904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight74